# SDR 00098

- Difficulty date: June 11, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED RT ENGINE FLAMED-OUT CLIMBING THRU FL410 FOR FL430.  DESCENDED AND RELIGHT NORMAL, CLIMB BACK TO FL410 FOR REMAINDER OF LEG.  UPDATE AFTER MAINTENANCE.  AIRCRAFT RESTRICTED TO FL410.
